Home > Riviste > Giornale Italiano di Dermatologia e Venereologia > Fascicoli precedenti > Giornale Italiano di Dermatologia e Venereologia 2019 April;154(2) > Giornale Italiano di Dermatologia e Venereologia 2019 April;154(2):205-8

ULTIMO FASCICOLO
 

JOURNAL TOOLS

eTOC
Per abbonarsi
Sottometti un articolo
Segnala alla tua biblioteca
 

ARTICLE TOOLS

Publication history
Estratti
Permessi
Per citare questo articolo

 

CASE REPORT   

Giornale Italiano di Dermatologia e Venereologia 2019 April;154(2):205-8

DOI: 10.23736/S0392-0488.17.04942-2

Copyright © 2014 EDIZIONI MINERVA MEDICA

lingua: Inglese

Late onset warfarin-induced skin necrosis

Chongmei XIN, Dongyan HU, Ming LI

Department of Dermatology, Zhongshan Hospital, Fudan University, Shanghai, China


PDF


The incidence of warfarin-induced skin necrosis (WISN) is rare. The majority of WISN cases usually appear between 3 and 6 days after the initiation of warfarin therapy. Here we report a late-onset case of WISN that occurred in a 52-year-old man 4 years after the initiation of therapy. The skin lesions in the patient were associated with acquired deficiency of protein C and protein S and abnormal liver function.


KEY WORDS: Late onset disorders - Necrosis - Skin - Warfarin - Protein C deficiency - Protein S deficiency

inizio pagina